# SDR SWAA082869

- Difficulty date: May 27, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 65,883 hours, 59,756 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND BEADED PRESSURE WEB CRACKED AT BS 663, BETWEEN RBL 40 AND LBL 31.  REPAIRED PRESSURE WEB PER SRM.
